# SDR GUUA07170601

- Difficulty date: July 17, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd Powerpack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT:9131 TPA/MIA DURING APPROACH LANDING GEAR CIRCUIT BREAKER POPPED ON FINAL NOSE GEAR DID NOT EXTEND.  RESET BREAKER AFTER BRINGING GEAR UP.  EXTENDED LANDING GEAR THREE GREEN INDICATION OBTAINED.  LANDED WITHOUT INCIDENT.  MAINTENANCE FERRY TO FLL.  CLEANED CONNECTION ON THE HYDRAULIC POWER PACK SELECTOR VALVE LANDING GEAR, OPERATIONAL CHECK NORMAL COULD NOT DUPLICATE.
